# SDR P5CA2017081100260

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32021421
- Part serial: 2536
- Condition: Gouged
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN AIR SUPPLY CHECK VALVE FLAPPER HAS DEEP GOUGE.  REMOVED AND REPLACED LT CABIN AIR SUPPLY CHECK VALVE IAW AMM 21-51-15-404-148.
